| Catalog Number |
6206000000 |
| Medical Device Problem Code |
Fail-Safe Problem (2936)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
06/02/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This mdr report is part of the malfunction summary reporting program, exemption number e2015055.Reported events: one event was reported for this quarter.Product return status: one device was received for evaluation.Evaluation status: one device evaluation is in progress.Additional information: one device is not labeled for single-use.One device was not reprocessed and reused.
Event or Problem Description
This report summarizes 1 malfunction event in which the device experienced a fail-safe problem that could result in unintended activation.One event had no patient involvement; no patient impact.
Additional Manufacturer Narrative
This mdr report is part of the malfunction summary reporting program, exemption number e2015055.Supplemental rationale corrected data: 1 event was initially reported.1 previously reported event is included in this follow-up record. product return status 1 device was received.Evaluation status 1 reported event was confirmed during testing.- 1 device was found to be affected by toggle and cam failures. additional information 1 device is not labeled for single-use.1 device was not reprocessed and reused.
Event or Problem Description
This report summarizes 1 malfunction event in which the device experienced a fail-safe problem that could result in unintended activation.1 event had no patient involvement; no patient impact.